# SDR CA040423002

- Difficulty date: March 5, 2003
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 26,289 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE REAR PRESSURE BULKHEAD A LOCALIZED AREA OF PITTING CORROSION WAS DISCOVERED AROUND THE BULKHEAD FITTING FOR THE RELIEF TUBE CONNECTION.  THE AREA WAS CLEANED AND INSPECTED AND AN APPROVED DOUBLER REPAIR CARRIED OUT.  THE BULKHEAD FITTING ASSEMBLY WAS REPLACED WITH NEW TO PREVENT THE POSSIBILITY OF ANY FURTHER LEAKAGE.  ALL OTHER AIRCRAFT IN THE FLEET WERE INSPECTED WITH NO DEFECTS NOTED.
